Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3220 Publications

2012 | Journal Article | IST-REx-ID: 3836
A. Ghosal, D. Iercan, C. Kirsch, T. A. Henzinger, and A. Sangiovanni Vincentelli, “Separate compilation of hierarchical real-time programs into linear-bounded embedded machine code,” Science of Computer Programming, vol. 77, no. 2. Elsevier, pp. 96–112, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3846 | OA
K. Chatterjee and T. A. Henzinger, “A survey of stochastic ω regular games,” Journal of Computer and System Sciences, vol. 78, no. 2. Elsevier, pp. 394–413, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” Discrete & Computational Geometry, vol. 48, no. 4. Springer, pp. 964–989, 2012.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3117 | OA
V. Kolmogorov, “Minimizing a sum of submodular functions,” Discrete Applied Mathematics, vol. 160, no. 15. Elsevier, pp. 2246–2258, 2012.
View | DOI | Download Preprint (ext.)
 
2012 | Journal Article | IST-REx-ID: 3118 | OA
M. Bojsen-Hansen, H. Li, and C. J. Wojtan, “Tracking surfaces with evolving topology,” ACM Transactions on Graphics, vol. 31, no. 4. ACM, 2012.
View | Files available | DOI
 

Search

Filter Publications